# SDR AU001206

- Difficulty date: December 11, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3240 · Landing Gear Brake System
- Part: Heat Shield
- Part number: 215152
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 12 BRAKE HEAT SHIELD DISTORTED AND CUT A GROOVE INTO THE WHEELHUB. THE HEAT SHIELD APPEARS TO HAVE BEEN DAMAGED BY IMPACT SOMETIME PREVIOUSLY.
